# SDR XGN2008F00004

- Difficulty date: February 27, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N5421M
- Make and model: Cessna 402B
- Aircraft serial: 402B0021
- Engine: Cont TSIO520E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ECITISN712BCA
- Part serial: 3968428
- Condition: Cracked
- Location: Engine
- Part time: 544 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER CRACKED BEHIND NR 1-3 FIN BY FUEL INJECTOR, DEFECTIVE PRODUCT. (K)
